晴天cms

Searching…

forums.lungevity.org

Keytruda - Every 6 weeks? - Lung Cancer Support Community

Hi friends, My oncologist told me today that if my next scan (in 3 weeks) is still clear I can take Keytruda every 6 weeks (double dose) in stead of every 3 weeks. I experience some side effects - a lot of fatigue (I ...

forums.lungevity.org

Joint pain due to Keytruda immunotherapy treatments

The main side effect I've had trouble with following seven Keytruda IV treatments, is severe joint pain. My question is... are there any patients or caregivers out there who can recommend a medication to help me with ...

forums.lungevity.org

Keytruda - LC SURVIVORS - Lung Cancer Support Community

The length and dose/frequency of Keytruda maintenance therapy is directly related to each person's individual situation (type of cancer and other factors), your oncologist, and the policies and procedures of the insti...

forums.lungevity.org

Keytruda Night Sweats? - Lung Cancer Support Community

Has anyone on Keytruda had night sweats? I have had several lately and was wondering. They are particularly odd, in that I am not feeling hot, and I am in a cool room with a fan blowing and light bedding. I just wake ...

forums.lungevity.org

Keytruda Itching and Rash - Lung Cancer Support Community

I have been on Keytruda for 7 months and it is working great for the cancer. I have a terrible rash on back and arms and itching constantly. Any suggestions on what I can do to control the rash and itching . Would gre...

forums.lungevity.org

When do side-effects start after (first) infusion? (Keytruda)

I have been on Keytruda since May of 2019 and my first side effects were a week after my first infusion. Pain and stiffness in my right wrist, constipation, and some mouth sores. Later I experienced some profound itch...

forums.lungevity.org

Keytruda and diarrhea - Lung Cancer Support Community

After 3 infusions of Keytruda and 2 chemos, over 3 months, I started getting the diarrhea for 8 days. I finally called the nurse she recommended Immodium. The diarrhea continued. Thankfully I had an oncologist appoint...